Log in
Fertility Network UK
14,974 members24,799 posts

Baseline scan this Friday!!

Finished my 10 days of norithisterone on Saturday (2 days ago) and probably since then I have had the absolute worst PMT. did anyone else experience this? I have been eating so much chocolate / snacky bad food, my skin is awful and my hormones are all over the place. No sign of a bleed starting yet though. Did other people feel like this or am I just being silly?

Thanks in advance xx

5 Replies
oldestnewest

I feel for you - the bleed from norithesterone is the worst. I think mine took 3 days once I stopped to come in. Don't worry - your bleed will come. x

1 like
Reply

Was you the same with mood swings etc and just generally finally ugh?

I just don't want to be bleeding for my scan Friday

I know the nurse said if I am it's ok still but the thought just isn't very nice!

Reply

I never had a scan after coming off northisterone - as long as I had bled then the clinic were happy. I went straight into the Prostap injection and then, 2 days later started Gonal-F. Everything seemed much worse with that bleed - volume, PMT etc etc.

Reply

My periods are always so much worse after taking noritherisone 🙁 my bleed usually comes in within a few days after stopping taking it but the longest it took was 7 days. Xxx

Reply

You girls were right I have started to bleed today now. Worst stomach cramps I've had for years 🙄😩 currently feeling sorry for myself with a hot water bottle on the sofa!

Does anyone know when I go for my baseline scan on Friday will they let me know what other days I need to go back? I'm on a 10 day course of injections? Also does everyone think I'll be ok with 2 days off for ER and then 2 days off for ET? That's 5 days after isn't it?

Xx

Reply

You may also like...